Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jimjoonya

Veteran Member
  • Total Reviews

    0
  • Content Count

    97
  • Joined

  • Last visited

Community Reputation

0 Neutral

About jimjoonya

  • Rank
    Junior Member

Recent Profile Visitors

887 profile views
  1. So why the hell would this shit finally start at 30 years old out of the clear blue? Especially after accutane? I can only think that is what caused it.
  2. why is this the wrong section? Looks like there's all kinds of shit on here to me.
  3. I was on accutane and it worked great. Haven't had a zit on my face since I got off the shit! But I have been off for about 8 months and other shit happens now. My arms and ass which were always super clear suddenly get mild breakouts. My pores are weird on my legs now. They look all big and red. And my face gets all hot and flushed whenever I am out in the cold for too long. I mean I would trade this shit for the face cysts any day of the week, but WHAT THE FUCK???? Anyone else on the tane have
  4. I am not whining. I had a high rex put in my mouth as a kid...know what that is? It's a contraption that you tighten with a key over a month that spreads the bones in your face apart so your "eyeteeth" come down. Basically changes the bone structure in your head while ur awake. (WANNA TALK ABOUT PAIN?) I am not bragging or trying to be a hero...I am just saying, I can deal with pain. My point of bitching is that I was worried something was wrong with me or that I should be worried about. I am a
  5. I quit accutane 4 and a half months in (2 weeks early) cuz I was starting to get depressed. I am STILL getting fucking zits. My skin has been worse than ever the entire time I have been on this shit! Has anyone else been through this. When the FUCK does it stop. I am so sick of it! I can't deal with this shit anymore. UGGGGGHHHHHHH!!!!!!!!!!!!!!!
  6. I have about 2 wweks left in my five month course. My back hurts some and so do my knees. But my fuckin feet hurt like hell. When I get up in the morning I can't walk. My hips too. They fuckin hurt like hell when I stand up fromsitting too long. My doc says there are alot of tendons in that area and that is probably what it is. My sternum hurts. FUCK! Anyone else experiencing this kinda shit?
  7. I have nothin but problems there. The fuckin part time techs are lazy as hell and play stupid games when you try to get your script because they are too lazy to look up your info on the computer. When I tried to get my tane script and it wasn't there, they actually told me to wait til tomorrow when the pharmicist I spoke to the day before comes back. When I demanded that they look it up on the computer...DUH!!! there it was. They are fuckin rude too. Like you are bothering them or something. I h
  8. I am still worried about the percocet though. Like I said. I am not exceeding the recommended dosage. I only take 1000 or so mg of Tylenol a day and they say the liver can handle 3000-4000 per day. But coupled with the Tane and the stress it puts on your liver? Anyone know about this?
  9. Well.... I am gonna try and stick it out. The back pain is kind of an annoyance. I already have arthritis in a couple of discs and that is probably worse because of the accutane. I am just starting to have trouble getting up on the morning because I am always tired. The pain. The depression. Why after 4 months is all this stuff just starting now?
  10. My actual end date is about May 22nd. I was only taking 1 pill every 2 days for the 1st 2 weeks because I was flushing and had to ease into it. You guys are right though. It is probably best if I finish. Thi is my one shot. I might as well tough it out though. You are right though. I am suddenly like a fuckin emotional roller coaster. Paranoid about dumb shit...I have become a super hypochondriac. My derm cancelled my blood tests. (I guess they were that good that he didn't feel it was necessa
  11. Mostly in both my sides, above the hipstoward my back.Radiating out from the spine sometimes.No stomach pain or anything. A little cramping if I gotta take a big dump. . Couple cups of coffee and a smoke or 2 in the morning usually takes care of any of that. The pain is bad if I am leaning to one side too long or sitting in a car for more than 20 min. But really, I mean if you had problems with any of these wouldn't you have symptoms other than just pain....i.e. feeling sick or headaches or y
  12. I thought about that. But I took them for a while after a shoulder surgery and all they did was make me feel good...lol... I'm not addicted(I don't think) because I can go days without them. But the last couple months have been pretty steady. I get alot of pains in my side and I freak out about my liver and kidneys and stuff because I'm taking this stuff AND accutane. When I ask my doc about it he says I am a hypochondriac, throws the daily allowance of tylenol in my face, and says that the side
  13. I probably end up taking 1000-2000 a day at the most depending on the pain. (Is that bad?)Not something I like to do, but the pain is sometimes unbearable in my back. I already have arthritis from a previous injury, and my joints are already fucked up from years of powerlifting. I should be okay, right? I mean if I hade organ damage I would have yellow eyes or blood in my pee or something right? Not to be pesty, but I assume u know a little about this stuff.
  14. I already did. He cut the dosage in half...but I just don't wanna do this anymore. Is 4 months a sufficient course? As opposed to the 5 I am prescribed?
  15. I am 29 and probably one of the most macho mother fuckers I know. I just had a complete breakdown in front of my wife and 2 daughters. Very scary and I could not control it. No clue why ...and this has never happened before tane. I cried like someone died. Shaking and everything. I couldn't even talk. ALTHOUGH...I am by NO means suicidal. I would never consider it. Not optional. I have been on this shit (40-2x a day) for 4 months and 3 weeks. My derm told me go another month. (The first 2 we
×